Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Rigidity of some translations on homogeneous spaces


Author: Dave Witte
Journal: Bull. Amer. Math. Soc. 12 (1985), 117-119
MSC (1980): Primary 58F11; Secondary 22D40, 28D20
DOI: https://doi.org/10.1090/S0273-0979-1985-15308-X
MathSciNet review: 766966
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Dye, On groups of measure preserving transformations. I, II, Amer. J. Math. 81 (1959), 119 159; ibid. 85 (1963), 551-576.[Note] MR 131516
  • 2. Donald Ornstein and Benjamin Weiss, Geodesic flows are Bernoulli, Israel J. Math. 14 (1973), 184-198. MR 325926
  • 3. Marina Ratner, Rigidity of horocycle flows, Ann. of Math. (2) 115 (1982), 597-614. MR 657240
  • 4. Dave Witte, Rigidity of some translations on homogeneous spaces, preprint. MR 766966
  • 5. Robert J. Zimmer, Strong rigidity for ergodic actions of semisimple Lie groups, Ann. of Math. (2) 112 (1980), 511-529. MR 595205

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 58F11, 22D40, 28D20

Retrieve articles in all journals with MSC (1980): 58F11, 22D40, 28D20


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1985-15308-X

American Mathematical Society